# SDR HEEA0013252

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 2612 · Fire Detection
- Part: Fire Cont Unit
- Part number: 10593951
- Condition: Malfunction
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE FIRE LIGHT INTERMITTENTLY STICKS ON.
